# SDR SWIA2021062859054

- Difficulty date: April 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 295 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSIN ON CLIP AT STGR 19L FWD OF FRAME AT FS 295.     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED STR 19L CLEAT COMMON TO FS295.00 REF. DRWG SH670-31550 REV. G AND CRJ 900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY CARD
